# SDR FOTR2021700682

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) LT FUSELAGE CABIN INTERIOR, HAS SURFACE CORROSION ON SEAT TRACK FLANGE BETWEEN BS 720A-720D, LBL 24.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1, FABRICATED NEW SEAT TRACK FROM BAC1520-792 7178-T6511 PO 90010776 DIMENSION 17'1.7500" LONG IAW SRM 53-10-5, FIG 1.  TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED SEAT TRACK IAW SRM 51-30-2 AND 430-10-5, FIG 1.
